×

Sur les \(\ell\)-classes d’idéaux dans les extensions cycliques rélatives de degré premier \(\ell\). I. (French) Zbl 0276.12013


MSC:

11R29 Class numbers, class groups, discriminants
11R37 Class field theory

Citations:

Zbl 0007.39602
PDF BibTeX XML Cite
Full Text: DOI Numdam Numdam EuDML

References:

[1] E. ARTIN, Algebraic numbers and algebraic functions, Lectures notes by I. Adamson, Gordon and Breach, New York, (1967). · Zbl 0194.35301
[2] E. ARTIN and J. TATE, Class field theory, Benjamin, New York, (1967). · Zbl 0176.33504
[3] H. BAUER, Die 2-klassenzahlen spezieller quadratischer zahlkörper, J.f.d.r.u.a. Math., 252 (1972). · Zbl 0231.12011
[4] H. BAUER, Uber die kubischen klassenkörper zyklischer kubischer zahlkörper, Dissertation, Karlsruhe Universität (1970).
[5] L. BOUVIER et J.J. PAYAN, Construction de certaines extensions de degré p, Séminaire de théorie des nombres de Grenoble (1972).
[6] L. BOUVIER, Table des 2-rang, 4-rang et 8-rang du 2-groupe des classes d’idéaux au sens restreint de Q(√m)..., L’Ens. Math. IIe série, t. XVIII, 1, (1972), 37-45. · Zbl 0238.12005
[7] C. CHEVALLEY, Sur la théorie du corps de classes dans LES corps finis et LES corps locaux, Jour. of the Fac. of Sc., Tokyo, Vol. II, Part 9 (1933). · JFM 59.0190.01
[8] P. DAMEY et J.J. PAYAN, Existence et construction des extensions galoisiennes et non abéliennes de degré 8 d’un corps de caractéristique différente de 2, J.f.d.r.u.a. Math., B. 244 (1970). · Zbl 0206.34401
[9] A. FRÖHLICH, The generalization of a theorem of L. Rédei’s, Qart. Jour. of math. Oxford (2), 5 (1954), 13-140. · Zbl 0058.26903
[10] G. GRAS, Extensions abéliennes non ramifiées de degré premier d’un corps quadratique, Bull. Soc. Math. France, 100 (1972). · Zbl 0249.12002
[11] G. GRAS, Sur le l-groupe des classes des extensions cycliques de degré premier l, Note C.R.A.S., t. 274 (1972), 1145-1148. · Zbl 0233.12005
[12] G. GRAS, Etude du l-groupe des classes des extensions cycliques de degré l, Sém. Delange-Pisot-Poitou, 13e année, (1971-1972), n° 20. · Zbl 0322.12012
[13] M.N. GRAS, Méthodes et algorithmes pour le calcul numérique du nombre de classes et des unités des extensions cubiques cycliques de Q (à paraître au journal de crelle). · Zbl 0315.12007
[14] H. HASSE, Über die klassenzahl des Körpers P(√—p) mit einer primzahl p ≡ 1 mod 23, Aequationes math. 3 (1969). · Zbl 0179.07704
[15] H. HASSE, Über die klassenzahl des Körpers P(√—2p) mit einer primzahl p ≠ 2, J. of Number theory., 1 (1969), 231-234. · Zbl 0167.32302
[16] H. HASSE, Über die teilbarkeit durch 23 der klassenzahl imaginärquadratischer zahlkörper mit genau zwei verschiedenen diskriminantenprimteilern, j.f.d.r.u.a. Math., 241 (1970). · Zbl 0207.36203
[17] D. HILBERT, Théorie des corps de nombres algébriques, trad. T. Got et A. Levy, Hermann, (1913).
[18] E. INABA, Uber die struktur der l-klassengruppe zyklischer zahlkörper von primzahlgrad l, J. Fac. Sci. Univ. Tokyo, Sect. I 4 (1940), 61-115. · JFM 66.0120.05
[19] K. IWASAWA, A note on the group of units of an algebraic number field, J. Math. Pures et App., 35 (1956), 189-192. · Zbl 0071.26504
[20] P. KAPLAN, Divisibilité par 8 du nombre de classes des corps quadratiques réels dont le 2-sous-groupe des classes est cyclique, Note, C.R.A.S., t. 275, 887-890. · Zbl 0253.12007
[21] P. KAPLAN, Divisibilité par 8 du nombre de classes des corps quadratiques dont le 2-sous-groupe des classes est cyclique et réciprocité biquadratique, à paraître au J. Math. Soc. of Japan. · Zbl 0276.12006
[22] H. KISILEVSKY, Some results related to Hilbert’s theorem 94, J. of Number theory, 2 (1970), 199-206. · Zbl 0216.04701
[23] S. KOBAYASHI, On the l-dimension of the ideal class group of Kummer extensions of a certain type, J. Fac. Sci. Univ. Tokyo, Sect. IA, Vol. 18 N° 2, 399-404. · Zbl 0229.12011
[24] S. KOBAYASHI, On the 3-rank of the ideal class group of certain pure cubic fields (à paraître). · Zbl 0322.12011
[25] T. KUBOTA, Uber den bizyklischen biquadratischen zahlkorper nagoya Math. J. 10-12 (1956), 65-85. · Zbl 0074.03001
[26] S.N. KURODA, On the class number of imaginary quadratic number fields, Proceedings of Japan Academy, 8, 1965. · Zbl 0128.03404
[27] S. LANG, Algebraic number theory, Addison-Wesley Pub. comp., New York 1970. · Zbl 0211.38404
[28] H.W. LEOPOLDT, Zur geschlechtertheorie in abelschen zahlkörpern, Math. Nachr., 9 (1953), 351-362. · Zbl 0053.35502
[29] J.J. PAYAN, Sur LES classes ambiges et LES ordres monogènes d’une extension cyclique de degré premier impair sur Q ou sur un corps quadratique imaginaire, à paraître à Arkiv för mathematik. · Zbl 0269.12003
[30] L. REDEI und H. REICHARDT, Die anzahl der durch 4 teilbaren invarianten der klassengruppe eines beliebigen quadratischen zahlkörpers, J. f.d.r.u.a. Math., 170 (1933). · JFM 59.0192.01
[31] J.P. SERRE, Corps locaux, Act. Sc. et ind., Paris 1962. · Zbl 0137.02601
[32] D. SHANKS, Gauss’s ternary form reduction and the 2-Sylow sub-group, Math. of computation, 25 (1971), 837-853. · Zbl 0227.12002
[33] O. TAUSSKY, A remark concerning Hilbert’s theorem 94, J.f.d.r.u.a. Math., 239/240 (1970), 435-438. · Zbl 0186.09002
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.